# SDR AALA202105179020

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 54,814 hours, 33,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 6190
- Condition: Weak
- Location: L1 Door
- Part time: 54,814 hours, 33,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR DAMPER WEAK AT L1 DOOR. REPLACED DOOR DAMPER / EMERGENCY OPERATON CYLINDER PER AMM 52-11-14,
